# SDR CA960328006

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: MS2125006008
- Condition: Out Of Spec
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING ASSEMBLY OF DHC8 BRAKE UNIT BOLTS P/N MS21250-06008 WERE REPLACED WITH NEW STOCK. ON TORQUING BOLTS TO CORRECT SPEC. IN ACCORDANCE WITH BF GOODRICH MAINTENANCE MANUAL.BOLTS WERE NOTED TO BE STRETCHING. BOLTS HAD STRETCHED .024 INCHES AND DEFINITE NECKING OF THE THREADED SECTION HAD OCCURRED. BOLTS ALL FROM ONE BATCH. ALL THESE BOLTS REMOVED FROM STOCK FOR A TOTAL OF 50.
